Korean J Med.  2004 Mar;66(3):298-301.

A case of acquired hemophilia detected after influenza vaccination

Affiliations
  • 1Department of Internal Medicine, The Catholic Univercity of Korea, College of Medicine, Seoul, Korea. nephron@catholic.ac.kr

Abstract

Acquired hemophilia is a rare disorder associated with development of factor VIII inhibitors. Acquired inhibitors against factor VIII in nonhemophilic patients are associated with various conditions, including autoimmune diseases, malignancies, the postpartum state, drug reactions. In this report, we described the case of a 65 year-old female, who developed generalized petechiae and gross hematuria due to the appearance of inhibitors against factor VIII following influenza vaccination. She was treated with steroid and cyclophosphamide but retroperitoneal hemorrhage developed, and she died.

Keyword

Acquired hemophilia; Influenza vaccination; Factor VIII inhibitors

MeSH Terms

Aged
Autoimmune Diseases
Cyclophosphamide
Factor VIII
Female
Hematuria
Hemophilia A*
Hemorrhage
Humans
Influenza, Human*
Postpartum Period
Purpura
Vaccination*
Cyclophosphamide
Factor VIII
Full Text Links
  • KJM
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error